Stratifications by the Orbits of Symplectic Groups on Flag Manifolds
Funkcionalʹnyj analiz i ego priloženiâ, Tome 33 (1999) no. 2, pp. 91-94
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1999_33_2_a11,
author = {A. S. Shmelev},
title = {Stratifications by the {Orbits} of {Symplectic} {Groups} on {Flag} {Manifolds}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {91--94},
year = {1999},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1999_33_2_a11/}
}
A. S. Shmelev. Stratifications by the Orbits of Symplectic Groups on Flag Manifolds. Funkcionalʹnyj analiz i ego priloženiâ, Tome 33 (1999) no. 2, pp. 91-94. http://geodesic.mathdoc.fr/item/FAA_1999_33_2_a11/
[1] Kazaryan M. E., “Uploscheniya proektivnykh krivykh, osobennosti stratifikatsii Shuberta grassmanovykh i flagovykh mnogoobrazii i bifurkatsii tochek Veiershtrassa algebraicheskikh krivykh”, UMN, 46:5 (1991), 79–119 | MR | Zbl
[2] Shmelev A. S., “Orbity simplekticheskoi gruppy na mnogoobrazii polnykh flagov simplekticheskogo prostranstva”, Izv. RAN, ser. matem., 58:1 (1994), 144–166 | MR | Zbl